Is it okay to mix sleeping pills,and whatever they use to put you under during surgery with methadone, vicadon,and high blood pressure meds. with no risks or side effects?
Lifestyle Lift - Safe for 75 Year Old on Methadone w/ High BP Meds?
Doctor Answers (4)
Lifestyle Lift and medical problems
Given your age and other medical problems I would definitely recommend a comprehensive workup to ensure that you are an appropriate candidate not just for a lifestyle lift but for any elective cosmetic procedure. Any time multiple medications are combined, especially narcotics, there is risk. If you have other medical problems, especially uncontrolled, you are at a much higher risk for both operative and post-operative complications.
I would recommend that you visit an experienced and qualified surgeon who will request a comprehensive workup to ensure your safety.
Lifestyle lift and medical issues
If you have several medical problems, in my practice, I always request medical clearance in this situation. A lifestyle lift is done under local but I would still make sure that you are medically cleared. You may want to opt for a formal facelift if you are healthy enough.
Lifestyle Lift - Safe for 75 Year Old on Methadone w/ High BP Meds
I think you do not fully understand that the LSL is local anesthesia injection to the face with ORAL meds. If you are very pain sensitive , you should reconsider. Your medical conditions put you in a high risk criteria for hematoma or other complications.
You might also like...
There is always a risk.
Any time you mix that combination of drugs there is an increased risk of problems over using the meds alone. Even used single there is a risk with the use of any of the drugs you mentioned.
Caution should be taken when submitting yourself to those conditions for a relatively minor procedure.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.